# SDR TWAA9901711

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING O/B TRAILING EDGE FLAP, BOTTOM SIDE HAD A 4.25 INCH BY 4.5 INCH REPAIR PULLED LOOSE, 14 INCHES FROM I/B END OF FLAP 30 INCHES FROM TRAILING EDGE.  REPAIRED TRAILING EDGE FLAP WITH METAL TO METAL 5.5 INCH CIRCULAR PATCH.  HOT BOND PER SRM 51-70-10, FIG 6 PAGE 22.  SEALED EDGES AND PAINTED.
